# SDR DL76E954385

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK DOES NOT HOLD CHARGE FOR EMERGENCY LIGHTS.  REPLACED POWER SUPPLY BATTERY, SYSTEM OPS CHECKS NORMAL.  POWER SUPPLY (P/N BPS7-3)(S/N 5449), BATTERY (P/N 2013-1A) (S/N 1851).
